# SDR ASAA2021102736423

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 48,470 hours, 14,442 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 13608
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 39,605 hours, 12,151 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED, EXTINGUISHES W/MASTER CAUTION RESET. GROUNDED - YES. PERFORMED NO 2 PACK ZONE TEMP CONTROLLER BITE REF B737-800 AMM 21-51-00-700803 "TCV" LIGHT ILLUMINATED FOR BIT AND PREV FLT MODE. NO FAULTS IN VERIFY MODE. REMOVED AND REPLACED #2 PACK TEMP CONTROL VALVE REF AMM 21-51-10. PART VERFIED ETOPS BY SEAMC JAROD. PERFORMED TEMP CONTROLLER BITE CHECK REF AMM 21-51-00, VERIFIED GOOD NO FAULTTHIS ACTION CLEARS MEL 21-32BC/N 27052594 REMOVED SEAMC JAROD NOTIFIED.
